# SDR 20001229SH004

- Difficulty date: December 1, 2000
- Submitted: December 29, 2000
- Operation: General aviation
- Aircraft: N708T
- Make and model: Multec D16A
- Aircraft serial: TTN77
- Propeller: Hartzl HC82VL2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLERS REMOVED FOR OVERHAUL AND AD COMPLIANCE.  BLADE SN 93464 IS SCRAP BECAUSE IT IS CRACKED IN THE SHANK.  ONE OF THE BLADE THRUST BEARINGS PN A14B INSTALLED FOR THE BLADES HAD WRONG RETAINERS PN A159.  S/B REPLACED WITH PN A969.  COULD CAUSE BLADE SEPARATION.  THE OTHER BLADE THRUST BEARING IS PN A14A WHICH IS STILL GOOD.  SHOULD HAVE HAD RETAINER PN A159N INSTALLED.  THRUST BEARINGS A14A AND A14B BOTH SERVICEABLE BEARINGS, BUT SHOULD BE ALL THE SAME IN PROP ASSY (RETAINER PN A159 SHOULD HAVE BEEN REPLACED WITH A159N PER AD 59-01-03).  (X)
